Colorado, 2011High Wind in Colorado, April 3, 2011
April 3, 2011 · NWS BOU · 2 events in 2 counties and zones
High winds developed along the Front Range during the early morning hours. Peak wind gusts included: 92 mph, 7 miles northwest of Berthoud; 75 mph, 2 miles west of Castle Rock; and 65 mph, 2 miles west of Elbert.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
High winds developed along the Front Range during the early morning hours. Peak wind gusts included: 92 mph, 7 miles northwest of Berthoud; 75 mph, 2 miles west of Castle Rock; and 65 mph, 2 miles west of Elbert.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Apr 2, 8:58 PM MST, 4 hours 7 minutes earlier.
Area forecast discussion, Apr 2, 8:58 PM MST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
958 PM MDT SAT APR 2 2011
.UPDATE...
&&
.SHORT TERM...STILL SOME CONCERN OVER HIGH WIND POTENTIAL IN AND
NEAR THE FOOTHILLS LATER TONIGHT. UPDATED ZONES FOR STRONGER
WINDS OVER THESE AREAS WITH GUSTS UP TO 70 MPH POSSIBLE. CROSS
SECTIONS SHOWING 50-70KT OF CROSS BARRIER FLOW BY 09Z WHICH IS
AWFUL STRONG. SHEAR PROFILE LOOKS GOOD BUT STABILITY IS MARGINAL
AND UPSTREAM UPWARD FORCING WOULD KEEP THE STRONGEST WINDS FROM
SURFACING. HAD OPTED EARLIER TO HANDLE THIS SITUATION WITH AN
EXTENSION OF THE RED FLAG WARNING FOR THE FOOTHILLS...PALMER
DIVIDE AND PARK COUNTY. STILL MAY SEE SOME GUSTS UP AROUND 70
MPH.
THE NAM IS SURE AMBITIOUS WITH POTENTIAL SNOWFALL OVER THE FRONT
RANGE BY LATE AFTN/EVENING WITH ACCUM FROM 4-8 INCHES FROM BOULDER
SOUTH THROUGH DOUGLAS COUNTY. MAY NEED SOME HILITES CONSIDERING
THE INSTABILITY AND JET DYNAMICS...BUT WILL LET THE MID SHIFT MAKE
THE CALL BASED ON CURRENT TRENDS.
.AVIATION...TERMINAL FORECASTS GENERALLY ON TRACK...BUT WITH THE
COLD AIR COMING IN MORE QUICKLY THE CHANGE OVER TO SNOW MAY BE
QUICKER THAN CURRENTLY ADVERTISED. THIS MAY OCCUR BY MID- LATE
AFTERNOON WITH A FEW HOURS OF HEAVY SNOW POSSIBLE THROUGH THE
EVENING HOURS. WILL ADJUST THE 06Z TAF'S ACCORDINGLY.
&&
.PREV DISCUSSION... /ISSUED 740 PM MDT SAT APR 2 2011/
UPDATE...
SHORT TERM...MAIN CONCERN THIS EVENING IS WHAT TO DO WITH CURRENT RED
FLAG WARNINGS WHICH WILL EXPIRE AT 8 PM LOCAL. GIVEN CROSS
SECTIONS SHOWING 50-60KT CROSS BARRIER FLOW INCREASING
OVERNIGHT...WILL NEED TO KEEP THE RED FLAG WARNINGS FOR THE EAST
SLOPES...PARK COUNTY AND PORTIONS OF THE PALMER DIVIDE. EXPECT
WINDS TO DIMINISH A BIT THIS EVENING BUT INCREASE AGAIN TOWARDS
MIDNIGHT AND CONTINUE THROUGH MIDDAY SUNDAY WITH POOR RH RECOVERY.
WINDS HAVE ALREADY DIMINISHED OVER THE FAR NORTHEAST PLAINS. URBAN
CORRIDOR IS MORE IFFY WITH STILL SOME GUSTY WINDS AND LOW RH.
WOULD EXPECT SOME DECOUPLE HERE IN THE NEXT HOUR SO WILL LET THOSE
EXPIRE AS WELL. UPDATE WILL SHOW NEW RED FLAG WARNING EXTENSION
FOR FIRE WX ZONES 215..216..214..241. NO OTHER CHANGES FOR NOW.
PREV DISCUSSION... /ISSUED 335 PM MDT SAT APR 2 2011/
SHORT TERM...DRY SOUTHWEST FLOW ALOFT CURRENTLY ACROSS COLORADO AS
UPPER LEVEL TROUGH MOVES INTO THE GREAT BASING. GUSTY SOUTHWEST
WINDS HAVE FINALLY DEVELOPED ACROSS PLAINS AND FOOTHILLS...WITH
HUMIDITY IN THE SINGLE DIGITS AND LOW TEENS. RED FLAG WARNING HAS
CERTAINLY VERIFIED. MODELS SHOW WINDS DECREASING SLIGHTLY ACROSS
PLAINS AND FOOTHILLS AFTER 02Z WITH SLIGHTLY HIGHER HUMIDITY. WILL
KEEP RED FLAG WARNING GOING INTO THE EVENING. WITH THE DECREASE IN
WINDS PROGGED BY MODELS...WILL NOT EXTEND THE WARNING BEYOND 02Z.
CROSS MOUNTAIN FLOW PROGGED TO INCREASE BY MIDNIGHT WITH 50 KTS
AROUND MOUNTAIN TOP. MODEL CROSS SECTIONS SHOW LITTLE IN THE WAY OF
ANY MOUNTAIN TOP STABLE LAYER...SO NOT EXPECTING WINDS REACHING HIGH
WIND CRITERIA. MOISTURE TO INCREASE ACROSS AREA DURING THE
EVENING....WITH THE BULK OF THE MOISTURE AFTER 06Z. SHOULD SEE SNOW
DEVELOP ACROSS THE MOUNTAINS AFTER 06Z AS QG ASCENT INCREASES AHEAD
OF TROUGH. DECENT COLD AIR ADVECTION ARRIVES INTO MOUNTAINS AS UPPER
LEVEL TROUGH MOVES INTO COLORADO. WITH IMPROVING OROGRAPHICS AS WELL
AS INCREASING QG ASCENT...WHICH IS PROGGED TO CONTINUE THROUGH THE
DAY SUNDAY. WITH LONG TERM FORECASTER'S INPUT...THE WATCH FOR ZONE
31 WILL BE UPGRADED TO A WINTER STORM WARNING FOR HEAVY SNOW. AND A
A WINTER WEATHER ADVISORY FOR SNOW WILL BE ISSUED FOR ZONES 33 AND
34. ALL THESE HILITES WILL BEGIN AT 3AM SUNDAY...CONTINUING INTO
SUNDAY NIGHT...SEE BELOW. WILL GO SNOW AMOUNTS FOR THE ENTIRE
WARNING PERIOD OF 10 TO 18 INCHES...WITH 7 TO 12 INCHES FOR THE
ADVISORY. FOR THE PLAINS...MODELS NOW HAVE SIMILAR SOLUTIONS IN
TIMING OF THE FRONT...MOVING INTO NORTHERN PORTION OF THE PLAINS
AROUND 15Z...18Z IN DENVER AREA...AND 00Z ACROSS SOUTHERN SECTIONS
OF THE CFWA. LOW LEVEL MOISTURE INCREASES BEHIND FRONT WITH UPSLOPE
FLOW DEVELOPING BY 00Z. DECIDED TO GO LIKELY POPS FOR MUCH OF THE
PLAINS AFTER 18Z WITH CHANCE POPS ALONG PALMER DIVIDE. TEMPERATURES
WILL BE CRITICAL FOR EITHER RAIN AND/OR SNOW. FOR NOW WILL GO WITH
MOSTLY RAIN FOR MUCH OF THE AFTERNOON...WITH A MIXTURE OF RAIN AND
SNOW BY 21Z. WILL KEEP ANY ACCUMULATION ALONG CHEYENN RIDGE. WILL
NEED TO WATCH THE TEMPS BEHIND THE FRONT...IF THEY END UP
COOLER...THEN THE CHANCES FOR SNOW WILL BE GREATER WITH POSSIBLE
ACCUMULATIONS. LASTLY...SOME CONCERS FOR RED FLAG CONDITIONS AHEAD
OF THE FRONT ALONG THE PALMER DIVIDE. AT THIS TIME...FEEL THE
HUMIDITY WILL BE HIGH ENOUGH TO PRECLUDE ANY RED FLAG WARNING.
LONG TERM...MODELS HAVE THE UPPER TROUGH AXIS PUSH ACROSS THE CWA
SUNDAY NIGHT...WITH STRONG NORTH-NORTHWESTERLY FLOW ALOFT ON
MONDAY. THE FLOW IS NORTHWESTERLY AND DECREASING ON MONDAY NIGHT AS
AN UPPER RIDGE MOVES INTO THE FORECAST AREA. ZONAL FLOW ALOFT IS
PROGGED ON TUESDAY. BY TUESDAY NIGHT WEST-SOUTHWESTERLY FLOW ALOFT
IS EXPECTED. THE QG VERTICAL VELOCITY FIELDS HAVE FAIRLY DECENT
UPWARD SYNOPTIC SCALE ENERGY PROGGED SUNDAY EVENING...THEN DOWNWARD
MOTION MOVES IN AFTER MIDNIGHT. THE DOWNWARD VERTICAL VELOCITY IS
PROGGED TO CONTINUE MONDAY...BECOMING VERY WEAK MONDAY NIGHT.
BENIGN ENERGY IS PROGGED FOR THE CWA TUESDAY AND TUESDAY NIGHT IN
THE SYNOPTIC SCALE. THE BOUNDARY LAYER FLOW STAYS UPSLOPE NORTHERLY
EARLY SUNDAY NIGHT...THEN BECOMES NORTHWESTERLY AFTER 06Z EARLY
MONDAY MORNING. WEAK DOWNSLOPING IS PROGGED ON MONDAY...WITH NORMAL
DIURNAL PATTERNS FOR MONDAY NIGHT. LOW LEVEL TROUGHING EAST OF THE
MOUNTAINS TUESDAY POINTS TO SOUTHWESTERLY BOUNDARY LAYER FLOW FOR
MOST AREAS. FOR MOISTURE...IT IS VERY DEEP OVER ALL THE CWA SUNDAY
EVENING...THEN RAPID DRYING IS PROGGED ON THE MODELS AFTER MIDNIGHT.
A TAD OF LOWER LEVEL MOISTURE IS PROGGED TO LINGER OVER THE
MOUNTAINS ON MONDAY...WITH THE REST OF THE CWA PRETTY DRY. MONDAY
NIGHT THROUGH TUESDAY EVENING ARE PRETTY DRY AS WELL...WITH A BIT OF
UPPER LEVEL MOISTURE HERE AND THERE. THE QPF FIELDS HAVE FAIRLY
DECENT AMOUNTS OF SNOWFALL FOR THE CWA SUNDAY NIGHT FROM 00Z TO
06Z...THEN A TAD AFTER THAT THOUGH 12Z MONDAY MORNING. THE GFS HAS
A TINY BIT OVER THE MOUNTAINS MONDAY...THE NAM IS DRY. MONDAY NIGHT
THROUGH TUESDAY EVENING ARE DRY. FOR MOUNTAIN POPS AND SNOW...IT
LOOKS PRETTY GOOD CONCERNING THE MOISTURE AND SYNOPTIC SCALE
ENERGY. THE OROGRAPHIC ENHANCEMENT WILL MAINLY HELP ZONE 31...BUT
NOT IN ZONES 33 AND 34 TOO MUCH. SO WITH THE SHORT TERM
FORECASTER'S INPUT...ALONG WITH THE SNOW MODEL...WE WILL GO ADVISORY
IN ZONES 33 AND 34...WITH A WARNING IN ZONE 31. FOR POPS OVER THE
PLAINS...THERE IS A DECENT SURGE OF COLD AIR WITH DECENT UPSLOPE
BEHIND IT...ALBEIT BRIEF. THERE IS DEEP MOISTURE AND SOME SYNOPTIC
SCALE UPWARD MOTION. WILL GO WITH 60-80% POPS OVER THE PLAINS.
FORECAST SOUNDINGS AND 700 MB TEMPERATURES POINT SHOW THE AIR WILL
BE COLD ENOUGH FOR ALL SNOW OVER THE WESTERN PLAINS BY 00Z. WILL GO
WITH A SNOW/RAIN MIX FOR THE EASTERN PLAINS. FAIRLY DECENT AMOUNTS
OF SNOW WILL BE LIKELY FOR THE PALMER RIDGE...FOOTHILLS...AND
IMMEDIATE PLAINS...BUT DO NOT THINK THEY WARRANT HIGHLIGHTS. WILL
LINGER A TAD OF SNOW POPS IN THE MOUNTAINS ON MONDAY ONLY...THEN DRY
THROUGH TUESDAY NIGHT. THE PLAINS WILL BE DRY MONDAY THROUGH
TUESDAY NIGHT. FOR TEMPERATURES...MONDAY'S ARE A TAD WARMER THAN
SUNDAY'S HIGHS. TUESDAY'S HIGHS WARM-UP 4-9 C FROM MONDAY'S. FOR
THE LATER DAYS WEDNESDAY THROUGH SATURDAY...THERE IS A WEAK UPPER
TROUGH PROGGED FOR WEDNESDAY...THEN WEST-SOUTHWESTERLY FLOW ALOFT
THROUGH THURSDAY NIGHT. FRIDAY HAS SOUTHWESTERLY FLOW ALOFT WITH A
TROUGH/CLOSED LOW GETTING INTO THE GREAT BASIN/UTAH AREA ON
SATURDAY. THE GFS AND ECMWF ARE NOT IN GOOD AGREEMENT WITH THIS
FEATURE BY SATURDAY. MODELS HAVE QUITE A BIT OF MOISTURE AROUND
THROUGH THE FOUR DAYS...WITH TWO OR THREE COLD FRONTS TO MOVE IN AS
WELL. IT LOOKS UNSETTLED FOR THE FOUR DAYS. TEMPERATURES LOOK TO
BE BELOW SEASONAL NORMALS MOST DAYS...WITH A NEAR NORMAL READINGS ON
THURSDAY.
AVIATION...GUSTY SOUTHWEST TO WEST WINDS TO GRADUALLY DECREASE
AFTER 02Z WITH DIURNAL WIND PATTERN DEVELOPING. EXCEPTION WILL BE AT
KBJC WHERE WESTERLY WINDS TO 30 KTS CAN BE EXPECTED THROUGH THE
NIGHT. ON SUNDAY...WINDS ACROSS AREA AIRPORTS WILL BECOME WEST TO
NORTHWEST 16Z. A COLD FRONT WILL THEN MOVE SOUTH ACROSS THE AREA
WITH WINDS SHIFTING TO THE NORTH. MOISTURE WILL INCREASE BEHIND THE
FRONT. VFR CONDITIONS TO PREVAIL INITIALLY...WITH CEILINGS BECOMING
MVFR AFTER 21Z. RAIN SHOWERS TO DEVELOP DURING THE AFTERNOON...WITH
RAIN MIXED WITH SNOW BY 00Z. CHANCE FOR MVFR VISIBILITIES IN
MODERATE RAIN AND SNOW SHOWERS. NOT EXPECTING SNOW ACCUMULATION
UNTIL AFTER 00Z.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL NOON MDT SUNDAY FOR COZ214>216-241.
WINTER WEATHER ADVISORY FROM 3 AM SUNDAY TO MIDNIGHT MDT SUNDAY
NIGHT FOR COZ033-034.
WINTER STORM WARNING FROM 3 AM SUNDAY TO MIDNIGHT MDT SUNDAY
NIGHT FOR COZ031.
&&
SHORT TERM...ENTREKIN
LONG TERM....RJK
AVIATION...ENTREKIN
Hazardous weather outlook, Apr 2, 11:38 PM MST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1238 AM MDT SUN APR 03 2011
COZ030>051-031200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1238 AM MDT SUN APR 03 2011
...RED FLAG WARNING FOR THE FRONT RANGE FOOTHILLS...PARK COUNTY...
AND PALMER DIVIDE AREA UNTIL NOON SUNDAY...
...WINTER STORM WARNING MOUNTAINS OF WESTERN GRAND AND JACKSON
COUNTIES UNTIL MIDNIGHT SUNDAY NIGHT...
...WINTER WEATHER ADVISORY FRONT RANGE MOUNTAINS AND SUMMIT COUNTY
UNTIL MIDNIGHT SUNDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN ACROSS THE FRONT RANGE
FOOTHILLS...PARK COUNTY...AND PALMER DIVIDE AREA THROUGH SUNDAY
MORNING WITH STRONG GUSTY WINDS IN EXCESS OF 60 MPH AND LOW
HUMIDITIES. THEN...A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA
RESULTING IN RAIN SHOWERS BY SUNDAY AFTERNOON. THE RAIN WILL CHANGE
OVER TO SNOW IN THE LATE AFTERNOON HOURS AS TEMPERATURES FALL
SIGNIFICANTLY. THE SNOW WILL CONTINUE INTO THE EVENING BEFORE
DECREASING. AT THIS TIME...ACCUMULATIONS OF 2 TO 5 INCHES WILL BE
POSSIBLE IN THE FRONT RANGE URBAN CORRIDOR FROM FORT COLLINS THROUGH
THE PALMER DIVIDE...WITH THE HEAVIER AMOUNTS LIKELY TO OCCUR FROM
THE SOUTHWESTERN SUBURBS OF DENVER ACROSS THE PALMER DIVIDE.
LIGHTER AMOUNTS LESS THAN 2 INCHES CAN BE EXPECTED OVER THE EASTERN
PLAINS.
IN THE MOUNTAINS...SNOW WILL INCREASE THROUGH SUNDAY MORNING AND
WILL BE HEAVY AT TIMES THROUGH THE DAY. THE SNOW IS EXPECTED TO
DECREASE SUNDAY NIGHT. ACCUMULATIONS OF 7 TO 12 INCHES WILL OCCUR
IN THE FRONT RANGE MOUNTAINS AND SUMMIT COUNTY...WITH 8 TO 18 INCHES
IN THE MOUNTAINS OF WESTERN GRAND AND JACKSON COUNTIES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ANOTHER WEATHER SYSTEM WILL AFFECT THE REGION BY WEDNESDAY BRINGING
ANOTHER CHANCE OF SNOW TO THE MOUNTAINS ALONG WITH A CHANCE OF RAIN
SHOWERS TO NORTHEAST COLORADO. FOR THURSDAY AND FRIDAY THERE WILL
BE A SLIGHT CHANCE OF SNOW SHOWERS IN THE MOUNTAINS WITH A SLIGHT
CHANCE OF RAIN SHOWERS OVER THE PLAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY
REPORTS OF WIND GUSTS IN EXCESS OF 60 MPH OR SNOW ACCUMULATION WILL
BE APPRECIATED.
BARJENBRUCH
High Wind, Elbert / C & E Douglas Counties Above 6000 Feet
- When
- April 3, 1:05 AM MST
- Where
- Elbert / C & E Douglas Counties Above 6000 Feet forecast zone
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.422, -104.468 (the zone’s center; the record gives no point)
High Wind, Larimer & Boulder Counties Between 6000 & 9000 Feet
- When
- April 3, 3:30 AM MST
- Where
- Larimer & Boulder Counties Between 6000 & 9000 Feet forecast zone
- Measured
- 80 kt (92 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.380, -105.410 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in North Dakota, April 3 to 30, 20112 deaths · 8 events
- Hail and Damaging Winds in Missouri, April 3, 20111 injured · $7.1 million · 3 in hail · 60 events
- Hail and Damaging Winds in Wisconsin, April 3 to 4, 20111 death · 2 injured · $12,000 · 2.75 in hail · 18 events
- Flooding in Minnesota, April 3 to 30, 20111 death · 9 events
- Hail and Damaging Wind in Iowa, April 3, 2011$2.0 million · 3.5 in hail · 54 events
- Strong Wind in Texas, April 3, 20111 death · 1 event
- Strong Wind in Arkansas, April 3 to 4, 2011$1.3 million · 45 events
- Wildfire in Oklahoma, April 3, 2011$3.5 million · 1 event
- Hail and Damaging Winds in Kansas, April 3, 20112.75 in hail · 88 events
- Wildfire and High Wind in Texas, April 3 to 4, 2011$325,000 · 59 kt wind · 4 events
- Hail and Damaging Winds in Kansas, April 3, 2011$133,000 · 1.75 in hail · 19 events
- Hail in Illinois, April 3, 2011$100,000 · 1.75 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 302501, 302470.